Question

Discussion in 'General' started by Venomous Puffer, Jun 4, 2006.

  1. Hey I know this goes in the medical section, and I posted it there also, but I think more people look at this section and I need some advice so here it goes.

    For the past couple of years my mom has been experiencing strange and unusual feelings such as aching limbs, numbness and tingling in the arms and legs, intense burning sensations in the muscles, muscle spazems, and more. She recenetly discovered that the symptoms get extreme when she consumes a large concentrated amount of potassium such as with total cereal and certain pills such as glucosamine that have about 1000 - 1500mg of potassium per pill. She cant sleep so she now is starting to suffer from minor effects of insomnia on top of everything else. She has been to the ER for these effects probably about 15 times and they can never do anything. The doctors are retarded and don't have a fucking clue. I recomended that she smoke Marijuana for pain relief, muscle relaxation, and to help her sleep at night or atleast try THC pills. Anyone got an opinion on this? Do you think this would help or would this just be a stupid idea? Any comments appreciated, thanks.

    - Puffer
     

Grasscity Deals Near You

Loading...
Similar Threads
  1. smokeythedogg
    Replies:
    9
    Views:
    538
  2. SaskKush
    Replies:
    11
    Views:
    616
  3. Aprentice
    Replies:
    9
    Views:
    936
  4. pureawesomeness
    Replies:
    1
    Views:
    625
  5. ohchit
    Replies:
    21
    Views:
    1,003

Share This Page